# SDR 2004UALA00036

- Difficulty date: January 14, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 45,505 hours, 24,085 cycles
- Engine: Ge CFM56*
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD WHEN PITOT HEAT FAILED.  F/O PITOT STATIC 2 AUX P-S LIGHT CAME ON AND STAYED ON.  P18-3 BREAKERS WERE CYCLED, BUT NO HELP. LT LOWER PITOT PROBE REPLACED. LOW RANGE LEAK TEST SUCCESSFUL.
